# SDR DALA2016020500897

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Not Reported
- Location: Bs 370-381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A DISCREPANT DOUBLER WAS FOUND ON UPPER FWD CORNER, FS 370 TO 381, IAW SRM 53-05, FIG 68.  THESE NRC IS ATTENDED WITH ER/A NO 541596-14AD, REV ORIGINAL.
